# SDR KBMA112020

- Difficulty date: November 1, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: CH5070105
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORN DOES NOT BLOW, SHORTED INTERNALLY.  INSTALLED SERVICEABLE HORN.
